default-icon
Excess hairfall
I have excess hairfall...hairs are falling everytime i touch my hairs..and they break from roots is there any solution to regrow those hairs and make them stong...please suggest some medicines...mair density is too low
35 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi., I can understand your concern. Hairfall can be due to many causes including low hemoglobin, hormonal imbalance, stressful environment and lack of sleep.
Next Steps
For now you can take tab vb 7 hair once at morning after food for one month.
Health Tips
Plan for CBC, TFT profile for better understanding and management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +131
Consult with a doctor
Online now
Check your Hb, TSH. If normal can use Morr 3 percent solution along with Zincovit cap daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Minoxidil  topical solution
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.